# SDR VJ9800628

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: CN19684
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LT WING FUEL ACCESS PANEL LEAKING.  FLIGHT CREW ELECTED TO RETURN TO ATL MAINTENANCE BASE.  INSPECTED AIRCRAFT AND FOUND NO RESIDUAL FLUID BUT INSTALLED DOME NUT ON FUEL INSPECTION PLATE IAW MM 28-00.  LEAK CHECKED GOOD.
